# SDR SWIA202163226

- Difficulty date: September 24, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM   (C CHECK RO 12-19-21)   REMOVED AND REPLACED 8EA AILERON BUSHINGS ON LH AILERON WING AFT SPAR.  REF CRJ 700 AMM 20-31-00-400-801-A01.  ORDERED AND RECEIVED NEW HARDWARE FOR LH AILERON INSTALLED ON JOB 71025090 OP 583 CAMP 23537427.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
